# SDR UALA2012030901537

- Difficulty date: March 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 55,359 hours, 20,636 cycles
- Engine: Iae V2527A5
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Condition: Stiff
- Location: Thrust Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STIFF THRUST LEVERS HARD TO GET OUT OF REVERSE.  CYCLED BOTH REVERSE LEVERS.  BOTH DEPLOY & STOWED WITH NO BIND OR STIFFNESS FELT.  FOUND LARGE AMOUNT OF DUST DEBRIS CAUSING BEARINGS ON LEVER ASSY TO BE STIFF.  CLEANED HOUSING ASSY AND LUBED BEARINGS.  OPS CK THROTTLE AND REVERSER OPERATION FROM REV THRUST TO FWD THRUST SETTINGS SMOOTH OPERATION NOTED.  ACFT REQUIRES CAT III LAND TEST.  ACCOMPLISHED SATISFACTORY LAND TEST.  ACFT REMAINS CAT III.
